|wasting facial fats against reaction of homeopathic med
Aug 10, 2003
last year used homeopathic medicine perscribed by doctor since then pinching and losing fats from cheeks this procedure is still going on I have consult many doctors but not satisfied meanwhile diagnose hepatitis c enzyme vale are still normal ultrasound satisfactory is there any medicine to stop the wasting process. I visited different sites lipostructure and bio alcamid is new technique to fill back cheeks what is your openion for that please answer me thanks
Response from Dr. Moyle
I am sorry but I don't really understand your question. If you are a Spanish speaker it may be worthwhile submitting the question to our Spanish speaking forum. If not perhaps ask a friend to help with resubmitting the question. Please confirm in your question that you are HIV positive as this is a site to help people with HIV I will be happy to help at that time
- Itchy Balls After Sucking Penis Sign Of HIV AIDS
- Itchy Skin After Touching Skin Sign Of HIV AIDS
- Painful Red Spots After Getting A Tattoo Worried I Have HIV
- Painful Urination After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Testicular Pain After Open Mouth Kissing Worried I Have HIV
- Vaginal Discharge After Anal Sex Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.